# SDR HALA0800545

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 20,114 hours, 3,872 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CREW REPORTED CENTER FUEL TANK QUANTITY INDICATOR WENT BLANK.  NO EICAS MESSAGE DISPLAYED.  NORMAL INDICATIONS RETURNED DURING FLIGHT.  T/S PER FIM 28-41-00 FIG 114.  PERFORMED FQIS PROCESS OR BITE PER FIM 28-41-00/101 FIG 104.  NO PRESENT FAULTS.  RECORDED FAULT HISTORY AND FORWARDED TO TECH SERVICES.  REF TSI 00054031.  ERASED FAULT HISTORY.  PER FIM, SYSTEM CHECKS OK.
